# SDR 2000UALA00193

- Difficulty date: April 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Engine: Iae V2527A5
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Switch
- Part number: 501310000
- Condition: Loose
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOW QUANTITY WITH GREEN HYDRAULIC SYSTEM.  CREW, SAMC, DISPATCH AGREED TO DIVERT TO ORD.  AMBER ALERT DECLARED, EQUIPMENT REQUESTED TO MEET AIRCRAFT IN ORD.  *S/D*  FOUND NR 1 ENGINE HYDRAULIC PRESSURE SWITCH BACKED OUT AND THE O-RING DISPLACED.  REPLACED THE O-RING AND SECURED THE SWITCH TO PROPER TORQUE.  LEAK CHECKS GOOD ON ENGINE RUN.
